# SDR DXTA2013031805318

- Difficulty date: March 17, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N694QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605194
- Aircraft time: 9,798 hours, 7,764 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Part number: MS24166D2
- Condition: Inoperative
- Location: Brake Sys
- Part time: 9,789 hours, 7,764 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE FAILURE AFTER LANDING WHILE TAXIING TO THE FBO.  STOPPED ACFT USING EMERGENCY BRAKES.  PERFORMED SATISFACTORY RINGOUT OF HIGH PRESSURE SWITCH FOR ANTI-SKID CONTROL MOTOR PUMP WITH PRESSURE AND WITHOUT PRESSURE ON THE SYSTEM.  VERIFIED BRAKE CONTROL MOTOR RELAY KN003 WAS STAYING LATCHED AND PROVIDING POWER TO SKID CONTROL MOTOR PUMP AT ALL TIMES.  PERFORMED SATISFACTORY RINGOUT OF DIODES DN004 AND DN003 AT BRAKE CONTROL MOTOR RELAY KN003. BRAKE CONTROL MOTOR RELAY KN003 HAS BEEN VERIFIED AS DEFECTIVE.  REMOVED RELAY KN003 (PIN: MS24166·D2, SN: NSN) AND INSTALLED NEW KN003 (PIN: MS24166·D2, S/N: NSN, 8130-3 APPROVAL NO.: ODA·100129-CE) LAW MODEL MM3242-08 AND 20-20·00.  RINGOUT PROCEDURE PERFORMED LAW MM 3240-0T PERFORMED SATISFACTORY OPS CHECK OF ANTI-SKID CONTROL IAW MM 3242-00.
